Delay-dependent exponential stability of neutral stochastic delay systems

Huang, L. and Mao, X. (2009) Delay-dependent exponential stability of neutral stochastic delay systems. IEEE Transactions on Automatic Control, 54 (1). pp. 147-152. ISSN 0018-9286

[img]
Preview
PDF (173_IEEE_TAC_Maoredact.pdf)
173_IEEE_TAC_Maoredact.pdf

Download (162kB)| Preview

    Abstract

    This paper studies stability of neutral stochastic delay systems by linear matrix inequality (LMI) approach. Delay dependent criterion for exponential stability is presented and numerical examples are conducted to verify the effectiveness of the proposed method.